MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304-HIS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the mechanical operation of the catheter slitting showed a spiral slit.There was an issue with the catheter wire.The mechanical operation of the catheter shaft was kinked.Visual analysis of the lead indicated damage during use.The analyst noted that the catheter was returned without the slitter.Visual inspection found the catheter shaft was kinked causing spiral slit.The deflectable wire is visibly seen outside the catheter shaft.It appeared damaged during use.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant, while the physician was slitting, resistance was noted toward the distal end and the slitter came out of the catheter.The physician reinserted the slitter and tried again to move past this point.There was still resistance to the slitter until a ¿pop¿ sound was heard as the slitter advanced slightly and fell out of the catheter again.Upon reinserting the slitter, a wire was noticed to be hanging out of the catheter.Once the physician reinserted the slitter and they were was able to finish slitting without trouble.No patient complications have been reported as a result of this event.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9513219
Report Number9612164-2019-05292
Device Sequence Number18929557
Product Code DQY
UDI-Device Identifier00763000147006
UDI-Public00763000147006
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Model NumberC304-HIS
Device Catalogue NumberC304-HIS
Device Lot Number0009869069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR